Les suites q-récurrentes linéaires
Compositio Mathematica, Tome 80 (1991) no. 3, p. 285-307
@article{CM_1991__80_3_285_0,
     author = {B\'ezivin, Jean-Paul},
     title = {Les suites $q$-r\'ecurrentes lin\'eaires},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {80},
     number = {3},
     year = {1991},
     pages = {285-307},
     zbl = {0741.11009},
     mrnumber = {1134257},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1991__80_3_285_0}
}
Bézivin, Jean-Paul. Les suites $q$-récurrentes linéaires. Compositio Mathematica, Tome 80 (1991) no. 3, pp. 285-307. http://www.numdam.org/item/CM_1991__80_3_285_0/

1 Y. Amice, Les nombres p-adiques. Collection sup, no. 14, Les presses universitaires de France, Paris 1975. | MR 447195 | Zbl 0313.12104

2 B. Benzaghou, Algèbres de Hadamard, Bull. Soc. Math. France 28, (1970) 209-252. | Numdam | MR 284431 | Zbl 0206.33203

3 J-P. Bézivin, Sur un théorème de G. Polya, J. reine und ang. Math. 364 (1986) 60-68. | MR 817638 | Zbl 0569.10004

4 J-P. Bézivin, Une généralisation du théorème de Skolem-Mahler-Lech, Quarterly J. of Math. 40 (1989) 133-138. | MR 997644 | Zbl 0678.10040

5 D.V. Chudnovsky and G.V. Chudnovsky, Applications of Padé approximants to the Grothendieck conjecture on linear differential equations, Lecture Notes in Math. 1135, Springer-Verlag, New York, 85-167. | Zbl 0536.10029

6 B. Dwork, On the rationality of the dzeta function of an algebraic variety, Amer. J. of Math. 82 (1960) 631-648. | MR 140494 | Zbl 0173.48501

7 J.H. Evertse, On sums of S-units and linear recurrence, Compositio Math. 53 (1984) 225-244. | Numdam | MR 766298 | Zbl 0547.10008

8 T. Honda, Algebraic differential equations, Symposia Math. no. 24 (1979) 169-204. | MR 619247 | Zbl 0464.12013

9 N. Katz, Nilpotent connections and the monodromy theorem: Application of a result of Turrittin, Publ. Math. IHES. no. 39 (1970) 355-412. | Numdam | MR 291177 | Zbl 0221.14007

10 N. Katz, Algebraic solutions of differential equations (p-curvature and the Hodge filtration), Invent. Math. 18 (1972) 1-118. | MR 337959 | Zbl 0278.14004

11 V. Laohakosol, Some extensions of the Skolem-Mahler-Lech theorem. Expositiones Math. 7 (1989) 137-189. | MR 1001254 | Zbl 0695.10006

12 C. Lech, A note on recurring series, Ark. Mat. 2 (1953) 417-421. | MR 56634 | Zbl 0051.27801

13 K. Mahler, On the taylor coefficients of rational functions, Proc. Cambridge. Phil. Soc. 52 (1956) 39-48. | MR 74503 | Zbl 0070.04004

14 G. Polya, Arithmetische Eigenschaften der Reihenentwicklungen rationaler Funktionen, J. reine und ang. Math. 151 (1921) 1-31. | JFM 47.0276.02

15 A. Schinzel, Abelian binomials, power residues and exponential congruences, Acta Arithm. 27 (1975) 397-420. | MR 379432 | Zbl 0342.12002

16 H-P. Schlickewei and A.J. Van Der Poorten, The growth condition for recurrent sequences, Macquarie Math. Reports 82-0041, Northride, Australia 1982.

17 E. Szemeredi, On sets of integers containing no k elements in arithmetic progression, Acta Arithm. 27 (1975) 199-245. | MR 369312 | Zbl 0303.10056

18 W.J. Trjiztinsky, Analytic theory of q-linear difference equations, Acta Math. 61 (1933) 1-38. | JFM 59.0455.02 | Zbl 0007.21103